# SDR SWAA2024091828999

- Difficulty date: August 21, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; ANGLE CRACKED AT BS 500G AT STRINGER S-26L. MARKED<[01] REMOVED AND REPLACED ANGLE IAW B737-800 SRM 51-40-02 AND BOEING DWG 143A7505;[02] REMOVED AND REPLACED ANGLE IAW B737-800 SRM 51-40-02 AND BOEING DWG 143A7505. VERIFIED ALL STEPS COMPLETE.
